On finite dimensional subspaces of Banach spaces

A. Lazar, M. Zippin

Research output: Contribution to journalArticlepeer-review

Abstract

The common Banach spaces are investigated with respect to some properties of their finite dimensional subspaces.

Original languageEnglish
Pages (from-to)147-156
Number of pages10
JournalIsrael Journal of Mathematics
Volume3
Issue number3
DOIs
StatePublished - Sep 1965

Fingerprint

Dive into the research topics of 'On finite dimensional subspaces of Banach spaces'. Together they form a unique fingerprint.

Cite this